How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42289
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My blood pressure was high 170/82 and I took a clonidine .1--

This answer was rated:

My blood pressure was high 170/82 and I took a clonidine .1-- 4 1/2 hours after an Azor (5-40 mg) The pressure is down to 135/75. Am I okay if it drops more. What should I do?
Hello, this is Dr. David. I have read your question and am ready to help.

your blood pressure is at a good range now.

if it drops too low, and you become symptomatic like if you get dizzy or short of breath and your blood pressure is very very low like less than 90/50, you should go to the ER for evaluation and treatment.

but most likely your blood pressure will not drop that low.

Customer: replied 3 years ago.

The pressure is now 125/69 and it is 11:00 p.m. Do you think it will drop much lower since it started dropping at 10:00 p.m.

no, I don't think it will drop much lower.

don't let your anxiety get the better of you.

don't stay up all night taking your blood pressure either, you will not get any rest if you do that

do get some sleep tonight. your blood pressure will be fine while you sleep.

you can check your pressure again in the morning.

let me know if you have other questions.

if done for now, please click accept and leave positive feedback below the chat box so I can get credit for helping you today

you can always reach me with "a question for Dr. David" if you have any other questions

Thanks for using
Dr. David and 3 other Medical Specialists are ready to help you

Related Medical Questions